MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM L LG+; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM L LG+; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-02-070
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of the femoral and tibial components at the cement to implant interface.Competitor cement was used.Doi: 2018; dor: (b)(6), 2019; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: production code 129402070, work order number 8283824 was manufactured on the (b)(6) 2016.10 parts were manufactured per specification and all raw material met specification.There were no ncs or deviations associated with this lot.Lot 8283824 had no scrap while being processed.Due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM CEM L LG+
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9553583
Report Number1818910-2020-00586
Device Sequence Number3461849
Product Code NJL
UDI-Device Identifier10603295021650
UDI-Public10603295021650
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-02-070
Device Catalogue Number129402070
Device Lot Number8283824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; LCS COMP RP INSERT LG+ 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight111